Preprint 8/2001

A new proof of Yamabe's theorem

Hartmut Schwetlick and Michael Struwe

Contact the author: Please use for correspondence this email.
Submission date: 01. Mar. 2001
Pages: 26
published in: Journal für die reine und angewandte Mathematik, 562 (2003), p. 59-100 
DOI number (of the published article): 10.1515/crll.2003.078
Bibtex
with the following different title: Convergence of the Yamabe flow for "large'' energies

Abstract:
By means of the scalar curvature (or Yamabe) flow a new, unified, and concise proof of the Yamabe theorem is given, avoiding the use of the positive mass theorem.

03.07.2017, 01:40